# SDR AWXA200300642

- Difficulty date: May 13, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 1 INCH CRACK WAS FOUND ON MAIN WHEEL WELL COMPRESSION CHORD AT BS 663, LBL 24.5.   MAINTENANCE REMOVED WEB STIFFENER, FLOOR BEAM FITTING, AND 2 EACH ANGLE STIFFENERS TO FACILITATE REPAIR; REMOVED DAMAGED PORTION OF UPPER CAP COMPRESSION BEAM; FABRICATED A NEW REPLACEMENT CHORD SEGMENT; INSTALLED REPAIR PART AND REINSTALLED PARTS REMOVED TO FACILITATE REPAIR IAW E.R. 15-5311-03141-JS1.
